MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION MODEL EMV+, COMM, MRI; VENTILATOR

ZOLL MEDICAL CORPORATION MODEL EMV+, COMM, MRI; VENTILATOR
Model Number 799-EMVP-05-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a 32-year-old male patient, the device displayed an "internal comm failure -1474" message.Complainant indicated that the clinician power cycled the device and continued use for the rest of the flight.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Evaluation: the device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the forensic memory log.However, the device was put through extensive testing without duplicating the report.An internal inspection found the ferrite tube loose but we could not link this to the customer report.The ribbon cable was replaced and the ferrite tube was properly secured as a precaution.The device was recertified and returned to zoll medical corporation's loaner device inventory.Analysis of reports of this type has not identified an increase in trend.
 
Additional Manufacturer Narrative
This supplemental medwatch report updates information based upon your request which differs from the initial medwatch report filed.Please reference updated section d1 brand name and section d4 catalog number that does not apply and should be removed.

Brand Name
MODEL EMV+, COMM, MRI
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key18344745
Report Number1220908-2023-04841
Device Sequence Number6222416
Product Code CBK
UDI-Device Identifier00847946023430
UDI-Public00847946023430
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EMVP-05-01
Device Catalogue Number799-EMVP-05-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/27/2023
Not provided
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date01/15/2024
06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age32 YR
Patient SexMale